Separable lifting property and extensions of local reflexivity

William B. Johnson, Timur Oikhberg

Research output: Contribution to journalArticlepeer-review


A Banach space X is said to have the {\it separable lifting property} if for every subspace Y of X∗∗ containing X and such that Y/X is separable there exists a bounded linear lifting from Y/X to Y. We show that if a sequence of Banach spaces E1,E2,… has the joint uniform approximation property and En is c-complemented in E∗∗n for every n (with c fixed), then \eco has the separable lifting property. In particular, if En is a Lpn,λ-space for every n (1
Original languageEnglish (US)
Pages (from-to)123-137
Number of pages15
JournalIllinois Journal of Mathematics
Issue number1
StatePublished - 2001
Externally publishedYes


Dive into the research topics of 'Separable lifting property and extensions of local reflexivity'. Together they form a unique fingerprint.

Cite this